# SDR REXA2013090601725

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 25,004 hours, 22,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF EXIT ARE INOPERATIVE.  REPLACED CABLE LEAD ASSY AT ROW 12 IAW AMM 33-51-01.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
